×

zbMATH — the first resource for mathematics

Invariants associés à une classe d’opérateurs pseudodifférentiels et applications à l’hypoellipticité. (French) Zbl 0301.35026

MSC:
35H10 Hypoelliptic equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. BOUTET DE MONVEL, Hypoelliptic operators with double characteristics and related pseudodifferential operators. C.P.A.M. (à paraître). · Zbl 0294.35020
[2] L. BOUTET DE MONVEL, Opérateurs intégraux de Fourier et équations aux dérivées partielles. Actes du Colloque de Nice (1974). Lecture Notes (Springer).
[3] L. BOUTET DE MONVEL, A. GRIGIS et B. HELFFER, À paraître astérisque.
[4] L. BOUTET DE MONVEL and F. TRÈVES, On a class of pseudodifferential operators with double characteristics. Inventiones Mathematicae, 24 (1974), 1-34. · Zbl 0281.35083
[5] J. J. DUISTERMAAT and L. HÖRMANDER, Fourier integral operators II, Acta Mathematica, 128 (1972), 183-269. · Zbl 0232.47055
[6] A. GRIGIS, Thèse de 3e cycle (orsay) à paraître astérisque.
[7] V. V. GRUšIN, On a class of hypoelliptic-pseudodifferential operators degenerate on a submanifold, Mat. Sbornik (84) (126) (1971), 111-134. (Math. USSR Sbornik, 13 (1971), 155-185). · Zbl 0238.47038
[8] V. V. GRUšIN, Hypoelliptic differential equations and pseudo-differential operators with operator valued symbols, Mat. Sbornik (88) (130) (1972) n° 4. (Math. USSR Sbornik, Vol. 17 (1972) n° 2).
[9] V. W. GUILLEMIN, Non publié (cité par C. rockland).
[10] B. HELFFER, Sur une classe d’opérateurs hypoelliptiques à caractéristiques multiples à paraître journal de math. pures et appliquées. · Zbl 0322.35018
[11] L. HÖRMANDER, Pseudodifferential operators and hypoelliptic equations (amer. math. soc. symp. pure math., 10 (1966), Singular integral operators, 138-183). · Zbl 0167.09603
[12] L. HÖRMANDER, Fourier integral operators I, Acta Mathematica, 127 (1971), 79-183. · Zbl 0212.46601
[13] R. LASCAR, Propagation des singularités pour des o.p.d. à partie principale quasi-homogène, C.R.A.S., Série A, t. 279 n° 19 (4 novembre 1974), 737. · Zbl 0306.35077
[14] R. LASCAR, Thèse de 3e cycle (Paris VI) à paraître annales de l’institut Fourier.
[15] J. LERAY, Solutions asymptotiques et groupe symplectique, Actes du Colloque de Nice (1974). · Zbl 0306.35080
[16] J. LERAY, Solutions asymptotiques et physique mathématique, Actes du Colloque d’Aix-en-Provence (1974). · Zbl 0327.35005
[17] C. ROCKLAND, Hypoellipticity and eigenvalue asymptotics, Lecture Notes n° 464. · Zbl 0302.35002
[18] C. ROCKLAND, Poisson complexes and subellipticity, Journal of differential Geometry, 9 (1974), 71-91. · Zbl 0277.58007
[19] J. SJÖSTRAND, Parametrices for pseudodifferential operators with multiple characteristics, Arkiv för Mat, Vol. 12, n° 1 (1974), 85-130. · Zbl 0317.35076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.